# SDR C77A20170508001

- Difficulty date: May 5, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N625CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 24,767 hours, 14,289 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40114
- Part serial: EA0926
- Condition: Unlaced
- Location: L2 Door
- Part time: 10,207 hours, 5,934 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE LACING UNRAVELED AND PARTIALLY DEPLOYED.  REMOVED & PINNED THE L2 DOOR SLIDE IAW AMM.  R & R L2 DOOR SLIDE IAW AMM. DOOR LOCK OPS CHECKED GOOD.  ACFT OK FOR SERVICE.
